# SDR CALA2009012900069

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 26,611 hours, 8,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 18477
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY PATH LIGHTING, SEVERAL LIGHTS IN FIRST CLASS AND R-1 DOOR AREA FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ABOVE FORWARD GALLEY ENTRY LIGHT PER AMM 33-51-06-960-805.  OPERATIONAL CHECKS OK.
